# SDR FDEA202506140941

- Difficulty date: June 14, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N196FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63126
- Aircraft time: 5,896 hours, 2,965 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 141T5856116
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR# 0202:  MAIN DECK CARGO COMPARTMENT, FLOOR PANEL 222CFF HAS NUMEROUS   NUMEROUS DENTS, APPROXIMATELY STATION 350. GM41 . FABRICATED NEW FLOOR PANEL (PNL# 222CFF MPN: 141T5856-116) AT STA. 285   412 BETWEEN   RBL54.75 AND RBL77.5 IN REF. TO EA# H-5312-T0383753 P1 AND BOEING DRW# 141T5856-116 THIS   IS A MAJOR REPAIR. SEE JPF WORK STEPS ACCOMPLISHED. THE INSTALLTION OF FLOOR PANEL   ACCOMPLISHED ON WO# 90248 SEQ# 0109.
